# SDR HNAA2024070100495

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 51,093 hours, 48,257 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Transducer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Eng A/I
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 ANTI ICE FAIL CAUTION LIGHT DISPLAYED.  T/S IAW FIM 30-21-00-810-806-A FROM BLOCK 1 TO 5.   R & R RT PRESSURE TRANSDUCER IAW AMM 30-21-06. OPS CHECKED GOOD IAW AMM 30-21-00.
